# SDR V0XD201310240194

- Difficulty date: October 22, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 24,264 hours, 17,069 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 280.0 BULKHEAD, AFT SIDE LOWER WEB IS CORRODED.  R & R WEB AND SPLICE BY FABRICATING WEB AND SPLICE AND INSTALLING IAW REO 670-53-11-594, DATED 27 APR 2011 AND EC/TC REO 670-53-11-594 REV A.
